Because of an editing error, an article on Monday about teenage boys and body image misstated the number of boys who were interviewed as part of a recently published survey. It was 1,307, not 2,800. The article also misidentified the academic affiliation of a doctor who commented on supplements and steroids. The doctor, Shalender Bhasin, is a professor of medicine at Boston University School of Medicine and chief of endocrinology, diabetes and nutrition at Boston Medical Center. He is not a professor at Boston Medical Center. And the article misidentified the nationality of the soccer player Cristiano Ronaldo, whose body a teenager quoted in the article said he would like to emulate. Mr. Ronaldo is Portuguese, not Brazilian.
Every effort has been made to ensure that the information provided by Cerner Multum, Inc. ('Multum') is accurate, up-to-date, and complete, but no guarantee is made to that effect. Drug information contained herein may be time sensitive. Multum information has been compiled for use by healthcare practitioners and consumers in the United States and therefore Multum does not warrant that uses outside of the United States are appropriate, unless specifically indicated otherwise. Multum's drug information does not endorse drugs, diagnose patients or recommend therapy. Multum's drug information is an informational resource designed to assist licensed healthcare practitioners in caring for their patients and/or to serve consumers viewing this service as a supplement to, and not a substitute for, the expertise, skill, knowledge and judgment of healthcare practitioners. The absence of a warning for a given drug or drug combination in no way should be construed to indicate that the drug or drug combination is safe, effective or appropriate for any given patient. Multum does not assume any responsibility for any aspect of healthcare administered with the aid of information Multum provides. The information contained herein is not intended to cover all possible uses, directions, precautions, warnings, drug interactions, allergic reactions, or adverse effects. If you have questions about the drugs you are taking, check with your doctor, nurse or pharmacist.